# SDR AALA201809059009

- Difficulty date: August 2, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53370950210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS IN BASE MAINTENANCE. CRACK INDICATION FOUND ON PANEL (SKIN) ON FRAME 35, LEFT HAND LOWER HOLE AT LEVEL OF STRINGER 30. REPAIRED PANEL (SKIN) PER EA 283091.
